Table of Contents
Journal of Gravity
Volume 2014, Article ID 380320, 9 pages
http://dx.doi.org/10.1155/2014/380320
Research Article

Anisotropic Charged Fluid Sphere in Isotropic Coordinates

1Mathematics Department, National Defence Academy, Khadakwasla, Pune 411023, India
2Physics Department, National Defence Academy, Khadakwasla, Pune 411023, India

Received 8 July 2014; Revised 22 August 2014; Accepted 22 August 2014; Published 2 September 2014

Academic Editor: Sergey D. Odintsov

Copyright © 2014 Neeraj Pant et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. V. Ivanov, “Static charged perfect fluid spheres in general relativity,” Physical Review D, vol. 65, no. 10, Article ID 104001, 17 pages, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  2. F. de Felice, Y. Yu, and J. Fang, “Relativistic charged spheres,” Monthly Notices of the Royal Astronomical Society, vol. 277, p. L17, 1995. View at Google Scholar
  3. W. B. Bonnor, “The equilibrium of charged sphere,” Monthly Notices of the Royal Astronomical Society, vol. 137, no. 3, pp. 239–251, 1965. View at Google Scholar
  4. N. Bijalwan, “Exact solutions: classical electron model,” Astrophysics and Space Science, vol. 336, no. 2, pp. 485–489, 2011. View at Publisher · View at Google Scholar · View at Scopus
  5. T. E. Kiess, “A nonsingular perfect fluid classical lepton model of arbitrarily small radius,” International Journal of Modern Physics D, vol. 22, Article ID 1350088, 2013. View at Google Scholar
  6. S. D. Maharaj and P. M. Takisa, “Regular models with quadratic equation of state,” General Relativity and Gravitation, vol. 44, no. 6, pp. 1419–1432, 2012. View at Publisher · View at Google Scholar · View at Scopus
  7. R. Ruderman, “Pulsars: structure and dynamics,” Annual Review of Astronomy and Astrophysics, vol. 10, pp. 427–476, 1972. View at Publisher · View at Google Scholar
  8. R. Sharma and S. D. Maharaj, “A class of relativistic stars with a linear equation of state,” Monthly Notices of the Royal Astronomical Society, vol. 375, pp. 1265–1268, 2007. View at Publisher · View at Google Scholar
  9. B. V. Ivanov, “Collapsing shear-free perfect fluid spheres with heat flow,” General Relativity and Gravitation, vol. 44, no. 7, pp. 1835–1855, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. V. Astashenok, S. Capozziello, and S. D. Odintsov, “Further stable neutron star models from f(R) gravity,” 2013, http://arxiv.org/abs/1309.1978.
  11. S. Fatema and M. H. Murad, “An exact family of Einstein-Maxwell Wyman-Adler solution in general relativity,” International Journal of Theoretical Physics, vol. 52, no. 7, pp. 2508–2529, 2013. View at Google Scholar
  12. J. L. Zdunik, “Strange stars—linear approximation of the EOS and maximum QPO frequenc,” Astronomy & Astrophysics, vol. 359, pp. 311–315, 2000. View at Google Scholar
  13. H. Dong, T. T. S. Kuo, H. K. Lee, R. Machleidt, and M. Rho, “Half-Skyrmions and the equation of state for compact-star matter,” Physical Review C, vol. 87, Article ID 054332, 2013. View at Publisher · View at Google Scholar
  14. K. Dev and M. Gleiser, “Anisotropic stars: exact solutions,” General Relativity and Gravitation, vol. 34, no. 11, pp. 1793–1818, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. K. Komathiraj and S. D. Maharaj, “Tikekar superdense stars in electric fields,” Journal of Mathematical Physics, vol. 48, Article ID 042501, 12 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  16. K. Komathiraj and S. D. Maharaj, “Analytical models for quark stars,” International Journal of Modern Physics D, vol. 16, no. 11, pp. 1803–1811, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. S. Thirukkanesh and F. C. Ragel, “Exact anisotropic sphere with polytropic equation of state,” Pramana, vol. 78, no. 5, pp. 687–696, 2012. View at Publisher · View at Google Scholar · View at Scopus
  18. P. M. Takisa and S. D. Maharaj, “Compact models with regular charge distributions,” Astrophysics and Space Science, vol. 343, no. 2, pp. 569–577, 2013. View at Publisher · View at Google Scholar · View at Scopus
  19. P. M. Takisa and S. D. Maharaj, “Some charged polytropic models,” General Relativity and Gravitation, vol. 45, no. 10, pp. 1951–1969, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. M. K. Mak and T. Harko, “An exact anisotropic quark star model,” Chinese Journal of Astronomy and Astrophysics, vol. 2, no. 3, pp. 248–260, 2002. View at Publisher · View at Google Scholar
  21. M. K. Mak, P. N. Dobson, and T. Harko, “Exact model for anisotropic relativistic stars,” International Journal of Modern Physics D, vol. 11, pp. 207–221, 2002. View at Google Scholar
  22. S. K. Maurya and Y. K. Gupta, “A family of anisotropic super-dense star models using a space-time describing charged perfect fluid distributions,” Physica Scripta, vol. 86, Article ID 025009, 2012. View at Publisher · View at Google Scholar
  23. S. K. Maurya and Y. K. Gupta, “Charged fluid to anisotropic fluid distribution in general relativity,” Astrophysics and Space Science, vol. 344, no. 1, pp. 243–251, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  24. M. Chaisi and S. D. Maharaj, “Anisotropic static solutions in modelling highly compact bodies,” Journal of Physics, vol. 66, no. 3, pp. 609–614, 2006. View at Publisher · View at Google Scholar · View at Scopus
  25. T. Feroze and A. A. Siddiqui, “Charged anisotropic matter with quadratic equation of state,” General Relativity and Gravitation, vol. 43, no. 4, pp. 1025–1035, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  26. J. Hajj-Boutros, “Spherically symmetric perfect fluid solutions in isotropic coordinates,” Journal of Mathematical Physics, vol. 27, no. 5, pp. 1363–1366, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  27. H. M. Murad and N. Pant, “A class of exact isotropic solutions of Einstein’s equations and relativistic stellar models in general relativity,” Astrophysics and Space Science, vol. 350, no. 1, pp. 349–359, 2014. View at Publisher · View at Google Scholar
  28. V. Canuto and J. Lodenquai, “Solidification of neutron matter,” Physical Review C, vol. 12, no. 6, pp. 2033–2037, 1975. View at Publisher · View at Google Scholar · View at Scopus